# SDR CA951129523

- Difficulty date: October 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Disconnected
- Location: Cabin Press
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

(CAN)PRESSURIZATION UNCONTROLLABLE GOING THROUGH FL200, EMERGENCY DESCENT CARRIED OUT. MAINTENANCE INVESTIGATION REVEALED DUCT CONNECTOR DISCONNECTED AT OUTLET OF LEFT AIR CYCLE MACHINE (ACM). DUCT CONNECT OR REINSTALLED.
